# SDR UPS203739

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON SHEAR WEB AT STA 1175, AT RBL 40.  REPAIRED IAW SRM 51-40-2, 51-30-2.
